MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 90CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 90CM LENGTH; SCS PADDLE LEAD
Model Number 3262
Medical Device Problem Codes High impedance (1291); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Date of event is estimated.
 
Event or Problem Description
It was reported the patient had ineffective therapy due to high impedances.Surgical intervention may be pending.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information indicates the lead was explanted and replaced to address the issue.

Brand Name
LAMITRODE 44 LEAD KIT, 90CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10887335
Report Number1627487-2020-48130
Device Sequence Number2895669
Product Code LGW
UDI-Device Identifier05414734402132
UDI-Public05414734402132
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2016
Device Model Number3262
Device Catalogue Number3262
Device Lot Number4904233
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight91